# SDR AALA202302212891

- Difficulty date: February 11, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A320*
- Aircraft serial: 7515
- Aircraft time: 17,929 hours, 6,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. MAINTENANCE REPAIRED LOWER SILL PER SRM 53-41-14-300-001, REPAIR PRINCIPLE 5, FIGURE 001, SHEET 01 AND SHEET 03.
